# SDR P5CA2016091700259

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 67,005 hours, 11,181 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH7C0166CC
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW OBSERVED STEADY HYDRAULIC FLUID LOSS IN SYSTEM NR 4.  HYDRAULIC LOSS CONTINUED TO .67 WITH SYS DEPRESSURIZED.  AFTER INSPECTION , MAINTENANCE NOTED NO FLUID LOSS IN NR 4 SYSTEM.  QTY WAS FULL AFTER ACFT LANDED.  MAINTENANCE FOUND THE PNEUMATIC HEAD PRESSURE LINE TO THE NR 4 RESERVOIR LEAKING.  THE LINE WAS REPLACED AND THE NR 4 HYD QTY INDICATION FOR THE NR 4 SYS WAS DEFERRED.  A NEW QTY TRANSMITTER WAS ORDERED FOR THIS.
